TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Page Content

to Navigation

There is no English translation for this web page.

Search for Publication

Search for publications

All Publications

Smoothed Analysis of Moore-Penrose Inversion
Citation key BC-Smoothed-Analysis-Of-Moore-Penrose-Inversion
Author Peter Bürgisser and Felipe Cucker
Pages 2769-2783
Year 2010
Journal SIAM J. Matrix Anal. & Appl.
Volume 31
Number 5
Abstract We perform a smoothed analysis of the condition number of rectangular matrices. We prove that, asymptotically, the expected value of this condition number depends only of the elongation of the matrix, and not on the center and variance of the underlying probability distribution.
Link to publication Download Bibtex entry


Quick Access

Schnellnavigation zur Seite über Nummerneingabe